Nebivolol

Nebivolol belongs to the group of drugs called beta-blockers. It is used to lower high blood pressure, which is a risk factor for stroke, kidney problems, and heart attacks.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

My BP ranges from 120/80 to 130/90 mmHg. Does it indicate hypertension?

Query: Hi doctor,I am taking blood pressure medicines for the past one and a half years. I am taking tablet Nebi 2.5 daily in the morning. I always check my blood pressure at home with a digital machine. It usually shows 110/70 mmHg. But when I check it manually, it shows 120/90 mmHg. or 130/90 mmHg. Due t...  Read Full »


Dr. Sagar Ramesh Makode

Answer: Hi, Welcome to icliniq.com. It is fine to have variations of 10 to 20 mmHg between electrical and manual machines or even due to different standardizations. You should take the blood pressure readings of your machine only and take three readings at a time by relaxing the arms and resting them on t...  Read Full »

Are my psychiatric medicines the cause of high blood pressure?

Query: Hi doctor, I am 24 year old and weigh 70 kg. My blood pressure is on a higher side with readings around 150/90 always. I have a history of depression and ADHD (attention deficit hyperactivity disorder). I am currently on medication for depression and blood pressure and have been prescribed Nexito F...  Read Full »


Dr. Prashant Valecha

Answer: Hello, Welcome to icliniq.com. You are already on blood pressure (BP) medicines tablet Nexovas (Cilnidipine) and Nebimac (Nebivolol). Tablet Nebimac controls heart rate. Psychiatric medicines may affect heart rate, but not that significant to affect BP (BP=Cardiac output x heart rate). And the ben...  Read Full »

My blood pressure is up to 197/100. My doctor keeps giving me Bystolic. Is that safe?

Query: Hello Doctor, My blood pressure is up to 197/100 mmHg. My doctor keeps giving me tablet Bystolic and asked to take it for 10 days. Is that safe? I am a 53 year old male, usually great health.  Read Full »


Dr. Rohit Jain

Answer: Hi, Welcome to icliniq.com.Your blood pressure is very high. Given your age, you are very susceptible to paralytic attacks and heart attacks and you should not ignore it at all.  Tablet Nebivolol (Bystolic) is not enough to control your blood pressure. You need to get some basic tests done to rule ...  Read Full »

Does mild concentric LVH regress with medicines, exercise and proper diet?

Query: Hello doctor, I am 31 years old, weight 87 kg and height 5 feet 7 inches. I have a problem of high BP. There is little chest pain. ECG report (leftward axis). Echo report (mild concentric LVH and diastolic dysfunction and normal systolic function). LVEF 60 %. Total cholesterol 213. TSH normal....  Read Full »


Dr. Nishith Chandra

Answer: Hello, Welcome to icliniq.com. I have seen your reports (attachment removed to protect patient identity). Your echo is almost normal. Your current medicines appear to control your BP adequately. So, there is no need to change them. But your weight of 87 kg for your height of 5 feet 7 inches...  Read Full »

Is there any BP medicine without side effect?

Query: Hi doctor, I am a cardiac patient since 16 years after a massive MI followed by an angioplasty. Thereafter, I was taking medication to control high BP along with Aspirin as well as for cholesterol. Recently, I have another mild attack and did my second angioplasty. My BP is fluctuating between 150/9...  Read Full »


Dr. Rishu

Answer: Hi, Welcome to icliniq.com. Nebistar - Nebivolol is a beta blocker and is associated with dizziness and erectile dysfunction. I would suggest you shift from Nebistar 5 mg to Carvedilol 6.25 mg twice daily for two weeks and thereafter increasing the dosage to 12.5 mg twice daily optimum for heart p...  Read Full »

I am taking Amlodipine for BP. Do I need to change the medication?

Query: Hi doctor, I am 30 years old. My BP is 180/90. After consulting a physician I am taking tablet Amlong 5 mg one full in the morning and half in the night. Post using this tablet my BP is 120/80 and sometimes shoots up to 140/80. I am on this medication for the past two years. I got a complete routi...  Read Full »


Dr. Divakara P

Answer: Hello, Welcome to icliniq.com. BP (blood pressure) of 180/90 in spite of using tablet Amlong (Amlodipine) is not acceptable. Presently, there is no need to change the medicine. Just increase the dose of tablet Amlong to 10mg twice a day. Recheck your BP after 2 weeks. Tablet Amlong use...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.